See Alike in...

Alike App

Browser

Shine.Of.Rae

707d

Had Buspar ever caused you to have a headache every day and feel super nauseous? Just curious- ever since I started it I’ve been having a bad headache and just nauseous all the time

Top reply
    • Yuka

      707d

      I sent you a direct msg =)

    • ThickAndTired

      707d

      yes, definitely had really bad headaches in the evening for about 2 weeks. they’re gone now though

      • Shine.Of.Rae

        707d

        @ThickAndTired Yesss, it especially hits at night! My doctor wants me to stop taking it, but I feel like I just haven’t given it enough time to give a good effect. Idk.

    • Yuka

      707d

      I sent you a direct msg =)

    • Yuka

      707d

      Hi friend, 🤗 Day 4 on Buspirone (the generic name for Buspar). I haven't had any headache at all. I haven't had any nausea either. My only side effects so far include: temporary dizziness in the first few minutes after each dose, and now i notice i haven't pooped since i started this medication (i.e. constipation 😩). Do you also take Iron supplements? It may be other medications you are on while taking Buspirone. 💊

      • Shine.Of.Rae

        707d

        @Yuka see I thought it could be from the meds I’m taking, but it’s just been so weird.😬😩 I’m so sensitive when it comes to meds

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion